VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 4 (3), (1997)
No abstract available
Articles
A. R. El Amrouss, M. Moussaoui
Bull. Belg. Math. Soc. Simon Stevin 4 (3), 317-331, (1997) DOI: 10.36045/bbms/1105733250
KEYWORDS: Non-résonance, quasi-linéaire, théorie du degré, 34B15, 34C25
No abstract available
Hans Scheerer, Daniel Tanré
Bull. Belg. Math. Soc. Simon Stevin 4 (3), 333-353, (1997) DOI: 10.36045/bbms/1105733251
KEYWORDS: catégorie de Lusternik-Schnirelmann, espaces de Ganea, holonomie, 55M30, 55P50, 55P62
No abstract available
D. D. Ang, K. Schmitt, L. K. Vy
Bull. Belg. Math. Soc. Simon Stevin 4 (3), 355-371, (1997) DOI: 10.36045/bbms/1105733252
KEYWORDS: Generalized integral, Fubini theorems, divergence theorems, 26B15, 26A39, 28A75
No abstract available
Juan Carlos Álvarez Paiva
Bull. Belg. Math. Soc. Simon Stevin 4 (3), 373-377, (1997) DOI: 10.36045/bbms/1105733253
KEYWORDS: Total mean curvature, Birkhoff's minimax principle, Zoll surface, integral geometry, 53C22, 53A05
No abstract available
Robert B. Gardner, George R. Wilkens
Bull. Belg. Math. Soc. Simon Stevin 4 (3), 379-401, (1997) DOI: 10.36045/bbms/1105733254
KEYWORDS: Centro-affine geometry, method of moving frames, repère mobile, curves, hypersurfaces, 53A15
No abstract available
J. Colpaert, E. Omey
Bull. Belg. Math. Soc. Simon Stevin 4 (3), 403-410, (1997) DOI: 10.36045/bbms/1105733255
KEYWORDS: 90B05, 60K30
No abstract available
Serge Nicaise
Bull. Belg. Math. Soc. Simon Stevin 4 (3), 411-429, (1997) DOI: 10.36045/bbms/1105733256
KEYWORDS: Vertex-edge singularities, global regularity, weighted Sobolev spaces, embeddings, 35J55, 35B65, 35Q30, 46N20
No abstract available
Back to Top